# SDR CA140401008

- Difficulty date: March 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) WHILE ADVANCING THE POWER LEVER FOR TAKEOFF, THE PILOT NOTICED OIL PRESSURE INDICATION LOSS AND INCREASING ITT.  HE SHUT THE ENGINE DOWN AND THE ACFT WAS TOWED BACK TO THE HANGAR.  THE INSPECTION REVEALED METAL IN THE OIL FILTER.  AWAITING LAB RESULTS OF OIL AND FILTER ANALYSIS.
